# SDR P5CA0300794

- Difficulty date: February 3, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 5,880 hours, 13,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1760-1880 LBL & RBL 11 WL 208 CORROSION ON SEAT TRACK AND FLOORBEAM.  DAMAGED AREA TRIMMED OUT, REINFORCED PER SRM 51-30-02 & 53-10-05 FIG 1 A.
